Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 786404, 16 pages
http://dx.doi.org/10.1155/2012/786404
Research Article

Existence of Solution to a Second-Order Boundary Value Problem via Noncompactness Measures

1College of Sciences, Xi'an Jiaotong University, Xi'an 710049, China
2Department of Mathematics, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 26 December 2011; Revised 16 February 2012; Accepted 20 February 2012

Academic Editor: Guang Zhang

Copyright © 2012 Wen-Xue Zhou and Jigen Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference, and Integral Equations, Kluwer Academic Publishers, Boston, Mass, USA, 1999. View at Zentralblatt MATH
  2. A. Cabada, P. Habets, and S. Lois, “Monotone method for the Neumann problem with lower and upper solutions in the reverse order,” Applied Mathematics and Computation, vol. 117, no. 1, pp. 1–14, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Cabada and L. Sanchez, “A positive operator approach to the Neumann problem for a second order ordinary differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 3, pp. 774–785, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Cañada, J. A. Montero, and S. Villegas, “Liapunov-type inequalities and Neumann boundary value problems at resonance,” Mathematical Inequalities and Applications, vol. 8, no. 3, pp. 459–475, 2005. View at Google Scholar
  5. J. Chu, Y. Sun, and H. Chen, “Positive solutions of Neumann problems with singularities,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1267–1272, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. Guo, Y. J. Cho, and J. Zhu, Partial Ordering Methods in Nonlinear Problems, Nova Science Publishers, Hauppauge, NY, USA, 2004.
  7. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1988.
  8. J.-P. Sun and W.-T. Li, “Multiple positive solutions to second-order Neumann boundary value problems,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 187–194, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J.-P. Sun, W.-T. Li, and S. S. Cheng, “Three positive solutions for second-order Neumann boundary value problems,” Applied Mathematics Letters, vol. 17, no. 9, pp. 1079–1084, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. N. Yazidi, “Monotone method for singular Neumann problem,” Nonlinear Analysis A, vol. 49, no. 5, pp. 589–602, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Chandra, V. Lakshmikantham, and A. R. Mitchell, “Existence of solutions of boundary value problems for nonlinear second-order systems in a Banach space,” Nonlinear Analysis, vol. 2, no. 2, pp. 157–168, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. J. Guo and V. Lakshmikantham, “Multiple solutions of two-point boundary value problems of ordinary differential equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 129, no. 1, pp. 211–222, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. X. Lin and D. Jiang, “Multiple positive solutions of Dirichlet boundary value problems for second order impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 501–514, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Z. Liu and F. Li, “Multiple positive solutions of nonlinear two-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 610–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Mönch, “Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces,” Nonlinear Analysis, vol. 4, no. 5, pp. 985–999, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Wei, “Positive solution of singular Dirichlet boundary value problems for second order differential equation system,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1255–1267, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Staněk, “Positive solutions of singular positone Dirichlet boundary value problems,” Mathematical and Computer Modelling, vol. 33, no. 4-5, pp. 341–351, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Szufla, “Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces,” Nonlinear Analysis A, vol. 8, no. 12, pp. 1481–1487, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. G. C. Yang, “Positive solutions of singular Dirichlet boundary value problems with sign-changing nonlinearities,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1463–1470, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X. Yang, “Positive solutions for nonlinear singular boundary value problems,” Applied Mathematics and Computation, vol. 130, no. 2-3, pp. 225–234, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. E. Zeidler, Applied Functional Analysis: Main Principles and Their Applications, vol. 109, Springer, New York, NY, USA, 1995.
  22. K. Yosida, Functional Analysis, Springer, New York, NY, USA, 1999.